| Model Number |
34164 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Incident one.The sample is not available for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
Event or Problem Description
Incident one.Sterilization wrap exhibited staining.Facility has used product for several years.The facility has not changed their sterilization process or parameters.Trays were rejected by the or and six surgical cases were cancelled.Additionally, several cases were delayed up to 2-3 hours.No instruments from the trays were used on patients.In two surgical cases, 2 patients received a block prior to the surgery being cancelled.The patients were paralyzed for six hours from the waist down until the medication wore off.The cases were re-scheduled.There was no injury or medical intervention reported for the patients.
Additional Manufacturer Narrative
Incident one of six.A sample was not provided for evaluation.Possibly, this was a watermark or moisture stain that has dried a darker blue color than the normal color.Device history record review was conducted for complaint lot.No issues were documented, the records indicate product met all quality specifications prior to release.Visual checks were documented as pass.No products from lot were placed on hold or scrapped due to quality issues.Results of the manufacturing process and product testing are closely monitored and used to drive actions.Customer feedback is reviewed by the complaint review board which utilizes metrics such as cpm (complaints per million) and trend analysis to monitor the effectiveness of the process and quality control.This incident will be included in our complaint review analysis to help identify any emerging trends.A root cause was not identified.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint c(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.